It will get better. It IS a side effect from Botox. Try to drink alot of water, stay off the computer/TV and eat super healthy
If its not from the Botox then why would it get better in a week or so???????!
Zarahlove, I'm sure you don't want to keep revisiting this if you feeling 100% better. But can you tell me if you had any breathing problems early on?
Thank you for this story. I received Botox 1 week ago. And have already been to ER 3 times. I got 47 units in my forehead, glabella and crows feet. My symptoms are insane! Like you I have 3 kids.. Your story gives me hope for the...
BSW, so horrible. I just can't imagine
sign in with Facebook
Join the world's largest cosmetic surgery community.
By creating an account, you are indicating that you have read and accept the
Enter your username or email address and we will send you a link to login.
Please create a username or use the one provided to complete your registration.